# SDR AALA20151223001

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,748 hours, 15,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT SEAT 21H INOPERATIVE.  R & R IN SEAT EMER LIGHT ASSEMBLY IAW AMM 33-51-10.  SYS CHECKED NORMAL.
